Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 45, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 25, 2010, 11:07 AM CDT for Redwood County, Renville County, Sibley County, Minnesota. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2010, 11:07 AM CDT (16:07 UTC)
- Expired
- Jun 25, 2010, 12:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Redwood County, MN, Renville County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 101 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 11:07 AM CDT | HAIL 1 | 5 Nne Delhi, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 4.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
229 WUUS53 KMPX 251607 SVRMPX MNC127-129-143-251700- /O.NEW.KMPX.SV.W.0045.100625T1607Z-100625T1700Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1107 AM CDT FRI JUN 25 2010 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN RENVILLE COUNTY IN CENTRAL MINNESOTA... WESTERN SIBLEY COUNTY IN CENTRAL MINNESOTA... NORTHEASTERN REDWOOD COUNTY IN SOUTHWEST MINNESOTA... * UNTIL NOON CDT * AT 1106 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES WEST OF BECHYN...OR ABOUT 9 MILES NORTH OF REDWOOD FALLS...AND MOVING EAST AT 35 MPH. LOCATIONS IN THE WARNING INCLUDE... REDWOOD FALLS... BECHYN... MORTON... FRANKLIN... HECTOR... FAIRFAX... BUFFALO LAKE... FRANKLIN... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4475 9452 4446 9454 4456 9528 4478 9525 TIME...MOT...LOC 1607Z 277DEG 32KT 4467 9512 WIND...HAIL 60MPH 1.00IN $$
2 follow-up statements
534 WWUS53 KMPX 251633 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1133 AM CDT FRI JUN 25 2010 MNC127-129-143-251700- /O.CON.KMPX.SV.W.0045.000000T0000Z-100625T1700Z/ RENVILLE MN-SIBLEY MN-REDWOOD MN- 1133 AM CDT FRI JUN 25 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN REDWOOD...WESTERN SIBLEY AND SOUTHEASTERN RENVILLE COUNTIES UNTIL NOON CDT... AT 1128 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF FRANKLIN...OR 12 MILES SOUTHEAST OF OLIVIA...MOVING EAST AT 35 MPH. THE STORM HAS WEAKENED SLIGHTLY SINCE 1130 AM...BUT IT COULD STRENGTHEN AGAIN. LOCATIONS IMPACTED INCLUDE... HECTOR...FAIRFAX AND BUFFALO LAKE. LAT...LON 4477 9511 4475 9452 4446 9454 4454 9514 TIME...MOT...LOC 1631Z 277DEG 32KT 4464 9480 WIND...HAIL 60MPH 1.00IN $$
382 WWUS53 KMPX 251657 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1157 AM CDT FRI JUN 25 2010 MNC127-129-143-251707- /O.EXP.KMPX.SV.W.0045.000000T0000Z-100625T1700Z/ RENVILLE MN-SIBLEY MN-REDWOOD MN- 1157 AM CDT FRI JUN 25 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN REDWOOD...WESTERN SIBLEY AND SOUTHEASTERN RENVILLE COUNTIES WILL EXPIRE AT NOON CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER DIME SIZE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4477 9511 4475 9452 4446 9454 4454 9514 TIME...MOT...LOC 1657Z 280DEG 27KT 4460 9455 $$ JPR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:20 AM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, Jun 25, 6:20 AM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 620 AM CDT FRI JUN 25 2010 UPDATED TO ADD THE 12Z AVIATION DISCUSSION BELOW... .DISCUSSION... A SEVERE WEATHER EVENT IS EXPECTED TO UNFOLD LATER TODAY ACROSS MUCH OF THE FORECAST AREA...AS A SURFACE BOUNDARY SETS UP OVER SOUTHERN MN. ADDITIONALLY...IT COULD BE A ONE-TWO PUNCH OF SEVERE WEATHER OVER THE NEXT 48 HOURS...AS THE AFOREMENTIONED BOUNDARY LINGERS ACROSS THE CWA ON SATURDAY. EARLY MORNING WATER VAPOR IMAGERY SHOWS A COLLECTION OF MID LEVEL IMPULSES DROPPING FROM SOUTHERN SASKATCHEWAN/MANITOBA INTO NORTHERN MN. ASSOCIATED CONVECTION CONTINUES TO SPAWN OVER NORTH DAKOTA AND NORTHERN MN OVERNIGHT...ON THE NOSE OF DECENT 850-700MB MOISTURE TRANSPORT. WHILE ISOLD-SCT SHOWERS/TS ARE EXPECTED TO GRADUALLY SPREAD INTO THE CENTRAL MN PORTION OF THE CWA THIS MORNING...THE MORE WIDESPREAD AND POTENTIALLY SEVERE ACTIVITY IS EXPECTED TO ARRIVE THIS AFTERNOON/EVE AS DESTABILIZATION OCCURS IN THE VICINITY OF THE BOUNDARY OVER SOUTHERN MN. SUPERCELLULAR STORM MODE APPEARS PROBABLE THIS AFTERNOON/EVE FROM CENTRAL INTO SOUTH CENTRAL MN WITH PROGGED 0-6KM BULK SHEAR VALUES OF 50-60 KTS. FORECAST ML CAPE TO 3 KM OF 100 J/KG AND 0-1KM EHI VALUES OF 2-4 MS/S2 ALSO ILLUSTRATE THE POTENTIAL FOR TORNADOGENESIS OVER CENTRAL/SOUTH CENTRAL MN THIS AFTN/EVE. EXPECT THE STORM MODE/THREATS TO TRANSITION TO A MCS/DAMAGING WIND SCENARIO AS THE EVENING PROGRESSES. HEAVY RAINFALL WILL BECOME A CONCERN LATER THIS EVENING AND TONIGHT...AS AN AREA OF DIFFLUENT THICKNESS SETS UP FROM CENTRAL MN INTO WEST CENTRAL WI...WHERE PWAT VALUES SURGE TO NEARLY 200 PERCENT OF NORMAL /2 INCHES/. HAVE RELEGATED 90 POPS AND 1-2 INCH QPF VALUES OVER THIS AREA OF CENTRAL MN AND WEST CENTRAL WI FOR TONIGHT. FORECAST CONFIDENCE WAS INITIALLY WAVERING A BIT FOR SATURDAY...DUE IN PART TO THE 25.00Z RUN OF THE NAM...WHICH PUSHED THE BOUNDARY AND IMPETUS FOR SEVERE STORMS SOUTH OF THE FORECAST AREA. HOWEVER...THE 25.06Z RUN OF THE NAM HAS COME BACK IN LINE WITH THE MAJORITY OF THE DETERMINISTIC AND ENSEMBLE MEAN SOLUTIONS...INCLUDING THE 25.00Z ECMWF...WHICH KEEP THE FRONT SITUATED OVER CNTRL/SRN MN INTO WEST CENTRAL WI ON SATURDAY AFTERNOON. HAVE THEREFORE INCLUDED 70-80 POPS ACROSS THE MAJORITY OF THE CWA ON SATURDAY AFTN/NIGHT. THE FEATURE THAT THE SATURDAY EVENT WOULD HAVE GOING FOR IT THAT TODAY/S EVENT DOESN/T...IS THE ENTRANCE REGION OF A 100 KT JET IN PLACE OVERHEAD. SUNDAY SHOULD WIND UP BEING A MOSTLY DRY DAY...OTHER THAN POSSIBLY A FEW LINGERING SHOWERS IN THE MORNING ACROSS EAST CENTRAL MN AND WEST CENTRAL WI. A RIDGE OF HIGH PRESSURE BUILDS ACROSS THE AREA THROUGH AT LEAST THE MIDDLE OF NEXT WEEK...WHICH WILL BRING DRY AND MILD CONDITIONS TO CLOSE OUT THE MONTH OF JUNE. && .AVIATION... /12Z TAF ISSUANCE/ COVECTIVE COMPLEX OVER NORTH CENTRAL MN...WILL CONTINUE TO WEAKEN AS IT MOVES INTO A MORE STABLE AIRMASS THIS MORNING. ON THE SOUTHERN END OF THE COMPLEX...EXPECT A FEW THUNDERSTORMS MAY DEVELOP AS FAR SOUTH NEAR KAXN AND KSTC. ELSEWHERE...MID/UPPER LEVEL IMPLUSES...ARE EXPECTED TO TRIGGER THUNDERSTORMS OVER THE UPPER MIDWEST THIS AFTERNOON AND EVENING. FRONTAL BOUNDARY IS FORECAST TO PUSH SOUTH-EAST OVER SOUTHERN MINNESOTA TONIGHT...THEN BECOME QUASI-STATIONARY. AIRMASS EXPECTED TO DESTABLIZE OVER A VAST PART OF THE CENTRAL AND SOUTH CENTRAL MN AND WESTERN WISCONSIN LATER THIS AFTERNOON. IMPLUSE OVER SOUTH DAKOTA...SHOULD HELP FIRE OFF SOME INTENSE STORMS LATER...WEATHER CONDS LOWERING TO MVFR TO IFR CONDS IN THE VICINITY OF THE STORMS. MAINLY VFR CONDS THROUGH THE BULK OF THE DAY. WEATHER CONDITIONS LOWERING OVERNIGHT TO MVFR-IFR CATEGORY IN LOW CLOUDS AND FOG. KMSP...VFR CONDS CONTINUES THRU MID AFTERNOON. WEATHER CONDS WILL LOWER TO MVFR/IFR CATEGORY LATE AFTERNOON AND EVENING AS CONVECTION INITIATES. SOME IMPROVEMENT OVERNIGHT..THEN CLOUDS/CEILING LOWERING TO UNDER 2000 FEET AGL AND VISIBILITY 3-5 MILES IN FOG. SFC WINDS SOUTH-SOUTHWEST 10-20 MPH...BECOMING NORTHERLY AFTER FRONTAL PASSAGE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && LS/JM
Hazardous weather outlook, Jun 25, 4:37 AM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 437 AM CDT FRI JUN 25 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 260945- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 437 AM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA THIS AFTERNOON AND TONIGHT...AS A WARM FRONT SETS UP OVER SOUTHERN MINNESOTA. THE STORM MODE IS INITIALLY EXPECTED TO BE OF THE SUPERCELL NATURE...WITH THE ATTENDANT THREATS BEING LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES WILL ALSO BE POSSIBLE THIS AFTERNOON AND EVENING. THE STORMS ARE EXPECTED TO CONGEAL INTO A COMPLEX THIS EVENING AND TONIGHT...WITH THE PRIMARY THREATS BECOMING DAMAGING WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONTAL BOUNDARY IS EXPECTED TO LINGER IN THE AREA ON SATURDAY...WITH THUNDERSTORM REDEVELOPMENT ANTICIPATED ON SATURDAY AFTERNOON AND EVENING. ANOTHER ROUND OF SEVERE STORMS IS EXPECTED...WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY ON SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...AND AGAIN ON SATURDAY AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 25, 6:45 AM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
645 AM CDT FRI JUN 25 2010
MNZ041-047-048-251245-
DOUGLAS-POPE-STEVENS-
645 AM CDT FRI JUN 25 2010
...THUNDERSTORMS MOVING INTO DOUGLAS...POPE AND STEVENS COUNTIES
THROUGH 745 AM CDT...
AT 643 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A SEVERE
THUNDERSTORM 6 MILES SOUTHWEST OF ELBOW LAKE. THIS STORM WAS MOVING
SOUTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DONNELLY.
KENSINGTON.
FARWELL.
LOWRY.
STARBUCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4577 9577 4595 9578 4604 9577 4591 9516
4543 9514 4542 9592 4576 9613
TIME...MOT...LOC 1144Z 305DEG 37KT 4591 9603
LSSpecial weather statement, Jun 25, 8:39 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
839 AM CDT FRI JUN 25 2010
MNZ047-048-055-251430-
POPE-STEVENS-SWIFT-
839 AM CDT FRI JUN 25 2010
AT 831 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS OVER NORTHEAST SOUTH DAKOTA...MOVING EAST AT 45 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS...WHICH COULD REACH STEVENS COUNTY AFTER 9 AM.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHOKIO.
DONNELLY.
ALBERTA.
MORRIS.
CYRUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS COULD INTENSIFY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4570 9626 4569 9553 4533 9612 4534 9613
4540 9614 4541 9625 4567 9627
TIME...MOT...LOC 1336Z 274DEG 38KT 4564 9656 4539 9705Special weather statement, Jun 25, 9:25 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
925 AM CDT FRI JUN 25 2010
MNZ047-048-054>056-251530-
CHIPPEWA-LAC QUI PARLE-POPE-STEVENS-SWIFT-
925 AM CDT FRI JUN 25 2010
AT 920 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORMS FROM JUST SOUTH OF APPLETON TO 20 MILES SOUTHWEST OF
MORRIS. THE STORMS WERE MOVING EAST AT 45 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE POSSIBLE.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LOUISBURG.
APPLETON.
HOLLOWAY.
MILAN.
DANVERS.
CLONTARF.
MONTEVIDEO.
BENSON.
RURAL AREAS SOUTH OF STARBUCK.
LAT...LON 4526 9630 4520 9617 4520 9612 4540 9614
4541 9625 4555 9621 4553 9521 4489 9552
4507 9636
TIME...MOT...LOC 1423Z 279DEG 37KT 4527 9619Local storm report, Jun 25, 9:57 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
957 AM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM HAIL 4 SSE APPLETON 45.14N 95.99W
06/25/2010 M0.88 INCH CHIPPEWA MN TRAINED SPOTTER
&&
SPDSpecial weather statement, Jun 25, 11:00 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1100 AM CDT FRI JUN 25 2010 MNZ064-065-067-073>075-251700- BROWN-NICOLLET-REDWOOD-RENVILLE-SIBLEY-YELLOW MEDICINE- 1100 AM CDT FRI JUN 25 2010 ...THUNDERSTORMS MOVING INTO OR DEVELOPING OVER BROWN... WESTERN NICOLLET...REDWOOD...RENVILLE...WESTERN SIBLEY AND SOUTHEASTERN YELLOW MEDICINE COUNTIES THROUGH NOON CDT... AT 1052 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A GROUP OF STRONG THUNDERSTORMS FROM 15 MILES NORTHWEST OF OLIVIA TO 10 MILES SOUTH OF GRANITE FALLS. THE STORMS WERE MOVING EAST AT 40 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BELVIEW. DELHI. REDWOOD FALLS. BIRD ISLAND. MORTON. FRANKLIN. OLIVIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS DUE TO LIGHTNING. && LAT...LON 4480 9454 4420 9448 4442 9556 4488 9538 TIME...MOT...LOC 1557Z 290DEG 33KT 4466 9523 TDK
Special weather statement, Jun 25, 11:04 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1104 AM CDT FRI JUN 25 2010
MNZ043>045-251700-
KANABEC-MILLE LACS-MORRISON-
1104 AM CDT FRI JUN 25 2010
...THUNDERSTORMS MOVING INTO OR DEVELOPING OVER KANABEC...MILLE LACS
AND MORRISON COUNTIES THROUGH NOON CDT...
AT 1101 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A BROAD AREA OF
STRONG THUNDERSTORMS FROM LAKE MILLE LACS TO JUST NORTH OF LITTLE
FALLS. THE STORMS WERE MOVING EAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM...ALONG WITH HEAVY RAIN AND LIGHTNING.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARDING.
HILLMAN.
VINELAND.
ONAMIA.
BAYVIEW.
WAHKON.
LAKE MILLE LACS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
IF ON OR NEAR MILLE LACS LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 4618 9342 4616 9342 4616 9307 4598 9311
4597 9312 4589 9313 4604 9410 4616 9408
4616 9383 4620 9381
TIME...MOT...LOC 1603Z 278DEG 28KT 4611 9394
TDKThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:07 AM CDT | Special Weather Statement | MPX | Douglas, Morrison, Todd | 68 min |
| Jun 25, 6:45 AM CDT | Special Weather Statement | MPX | Douglas, Pope, Stevens | 60 min |
| Jun 25, 8:39 AM CDT | Special Weather Statement | MPX | Stevens | 51 min |
| Jun 25, 9:25 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 65 min |
| Jun 25, 9:36 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 39 min |
| Jun 25, 11:00 AM CDT | Special Weather Statement | MPX | Redwood, Renville | 60 min |
| Jun 25, 11:04 AM CDT | Special Weather Statement | MPX | Kanabec | 56 min |
| Jun 25, 12:35 PM CDT | Special Weather Statement | MPX | Le Sueur, Nicollet | 55 min |
| Jun 25, 3:12 PM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi, Lac qui Parle, Meeker, Pope, Redwood and 4 more | 63 min |
| Jun 25, 3:31 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Pope, Stearns, Swift | 59 min |
| Jun 25, 3:35 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 55 min |
| Jun 25, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 54 min |
| Jun 25, 4:05 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Stearns, Wright | 55 min |
| Jun 25, 4:33 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi | 57 min |
| Jun 25, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 49 min |
| Jun 25, 4:56 PM CDT | Tornado Warning | MPX | Chippewa, Renville | 49 min |
| Jun 25, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Hennepin, Isanti, Sherburne, Stearns and 1 more | 60 min |
| Jun 25, 5:03 PM CDT | Tornado Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley, Yellow Medicine | 27 min |
| Jun 25, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 33 min |
| Jun 25, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey, Wright | 67 min |
| Jun 25, 5:21 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville, Sibley | 54 min |
| Jun 25, 5:31 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Stearns, Swift | 59 min |
| Jun 25, 5:33 PM CDT | Tornado Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley | 42 min |
| Jun 25, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Sibley, Yellow Medicine | 53 min |
| Jun 25, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Dakota, Hennepin, Ramsey, Washington | 54 min |
| Jun 25, 5:59 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Sherburne, Wright | 42 min |
| Jun 25, 6:05 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Watonwan | 55 min |
| Jun 25, 6:08 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Nicollet, Sibley | 52 min |
| Jun 25, 6:12 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 63 min |
| Jun 25, 6:24 PM CDT | Flash Flood Warning | MPX | Anoka, Hennepin, Ramsey, Washington | 3 hr |
| Jun 25, 6:28 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Nicollet | 47 min |
| Jun 25, 6:30 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey | 60 min |
| Jun 25, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 56 min |
| Jun 25, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin | 24 min |
| Jun 25, 6:52 PM CDT | Tornado Warning | MPX | Blue Earth, Le Sueur, Nicollet | 53 min |
| Jun 25, 6:54 PM CDT | Tornado Warning | MPX | Brown, Redwood | 51 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.